# SDR DL757992414

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Inop
- Location: Left
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT, AFTER T/R DEPLOYMENT ON     TOUCHDOWN.  LT PACK TRIPPED SHORTLY THEREAFTER.  REPLACED LT ACM, OPERATIONAL CHECK NORMAL.
